Perfect sequences over the real quaternions of longer length

Oleg Kuznetsov, Thomas Hall

Research output: Chapter in Book/Report/Conference proceedingConference PaperResearchpeer-review


To construct long sequences, this paper extends the well-known result about composition of two perfect sequences over complex numbers of relatively prime lengths into the domain of real quaternions. We introduce a concept of composition of two or more sequences with elements in the real quaternion algebra H. Using this generalization, we construct a perfect sequence of really impressive length, in order of a few billions, over a 24-element alphabet.
Original languageEnglish
Title of host publicationJournal of Mathematics and Statistics [P]
EditorsH Abou-El-Aneen
Place of PublicationEgypt
PublisherInternational Foundation for Modern Education and Scientific Research
Pages17 - 20
Number of pages4
ISBN (Print)1549-3644
Publication statusPublished - 2010
EventWorld Congress on Mathematics and Statistics (WCMS) - Sharm El-Shiekh Egypt, Egypt
Duration: 1 Jan 2010 → …


ConferenceWorld Congress on Mathematics and Statistics (WCMS)
Period1/01/10 → …

Cite this